# SDR ASOA2013060303743

- Difficulty date: May 15, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 24,608 hours, 22,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FAILS NDT WITH AN INDICATION AT CARGO TRACK LBL 27.5 WL 130.0 GREATER THAN 50 PERCENT SCREEN HEIGHT. COMPLIED WITH EC/TC REO 601R-53-61-1541 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541, REV D, DATED: 10/31/2011.
